I am a 35 soon to be woman that has drank anywhere from a 12 pack a week to two cases a week. sometimes more...sometimesless .I have found myself drinking more than 8 beers a day (no questions asked) due to the amount of work I do.... Unless I work super early than it is 6 beers but I work usually at nigths and pick up day shifts. My hands have become really red in the past few years..my bloodwork looks good..except for a slight MCH abnormaility..Any thoughts..ideas.. I am getting ready to take chantix...and am nervous about that as well..I think I might be jumping two trains at once. I think that hopping on to the train for a while might make it easier to wuit the smoking as well... Gonna be a tough week..I can feel it in my cold bones???BRRRRR!!
Yes, alcohol abuse can cause your hands/palms to become red. It is due to lack of vitamins. No - you can't just take a supplement and keep on drinking and have it go away so don't be thinking that. You can take a supplement but you are just negating it if you keep on boozing.
Taking chantix while consuming the amount of alcohol you do is dangerous!!! Did you honestly tell your doctor how much booze you were drinkin'???? Doubt it. Cause if you had, he/she probably would had warned you against taking it.
Try an AA meeting. Better yet, try to quit drinking and see if you can or try to control your drinking. Say - 2 beers a day! That's about what a "normal drinker" consumes and usually not every day! If you can't - Try an AA meeting.
Luck to ya'
Rachael you probally are an alcoholic. But that's for you to decied. Maybe you would perfer just to be a drunk. (no questions asked) But the statement you made "I drink due to work is a bunch of bs in case you didnt realize it. We tell ourselves these lies and think others will believe them. Well on here we know we drank because we were alcoholics .one is too many and 1000 is not enough. You can continue to destroy your body the mind will follow. Or you can choose life. A much better life. We will all support you if you decied to get sober. If you don't find anyone here when you need help you can also go to a meeting . we have alot of fun too.
I too am an alcoholic, just didnt want to call it that, was easy for me to give up alchol, I replaced it with pills, now I am fighting that demon. I guess, my daughters and son, whom I raised by myself as a gay guy, was hard. There are now grown up and begining to start familes, I want to be here and sober when my grand kids come into this world. I want them to come here and know they are safe. I am tired of being used by a pill. I did have serious back issues; however, used that as an excuse. It made all the pain go away, but also took a day of life from me too..
Now I think it's a choice.... and I made them... Good luck to you.
hello. do yourself a favor and deal with the alcohol first. you may also want to check into chantix potential side effects if you haven't already done so. a lot of the medical community still isn't up to speed on the possible side effects which include suicidal ideation and severe depression (yes, some have killed themselves). the pharmaceutical companies have become just as profit driven as the rest of corporate america, and meds that have little or no long term clinical trials should be considered with informed caution. best of luck, gm
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.